# SDR AWXA9900316

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002784
- Condition: Dirty
- Location: Apu
- Part time: 13,968 hours
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR IN CABIN WHILE RUNNING PACK ON APU.  WASHED APU PER CARD Z6D49301 MEL CLEARED.
